MathSciNet Relay Station
MathSciNet bibliographic data
MR578814 10L99 (10A25)
Powell, Barry J. Primitive densities of certain sets of primes. J. Number Theory 12 (1980), no. 2, 210–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement